# SDR DL73K021467

- Difficulty date: December 24, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 55,299 hours, 41,451 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE/ODOR OF UNKNOWN ORIGIN MID TO FWD CABIN TO COCKPIT, SIMILAR TO FIRECRACKER FUSE.  AFTER DEPLANING, COULD NOT LOCATE A SOURCE FOR THE ODOR OR SMOKE, SUSPECT A PIECE OF GROUND EQUIPMENT WAS THE SOURCE.  A/C OK FOR SVC.
